Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 90, Issue 4, 2015
Metadata
 

Sur l’application des périodes d’une variation de structure de Hodge attachée aux familles d’hypersurfaces à singularités simples
Philippe Eyssidieux and Damien Mégy
pp. 731–759
Abstract | Full-Text PDF (309 KB) | Metadata

Equidimensional isometric maps
Bernd Kirchheim, Emanuele Spadaro and László Székelyhidi Jr.
pp. 761–798
Abstract | Full-Text PDF (308 KB) | Metadata

Hyperbolic entire functions with bounded Fatou components
Walter Bergweiler, Núria Fagella and Lasse Rempe-Gillen
pp. 799–829
Abstract | Full-Text PDF (5848 KB) | Metadata

Triangulation of refined families
Ruochuan Liu
pp. 831–904
Abstract | Full-Text PDF (490 KB) | Metadata

On Welschinger invariants of symplectic 4-manifolds
Erwan Brugallé and Nicolas Puignau
pp. 905–938
Abstract | Full-Text PDF (509 KB) | Metadata

On the rank one abelian Gross–Stark conjecture
Kevin Ventullo
pp. 939–963
Abstract | Full-Text PDF (398 KB) | Metadata